Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Headache due to long working on computer, high BP. Taken advil. Should relaxation be continued or should start treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
i have had a headache for 2 days now which seems to have gotten progressively worse. I work more than 9 hours a day on a computer and figured maybe my eyes needed a rest. Advil or wearing my glasses eased the headache. I wondered what my bp was so took it at CVS it was 164/99. I have left the office, taken a nap, killed bottles of water and the headache is still there but not AS bad. Should I continue to relax or is it necessary to go to the ER (which others have been telling me to do)
Posted Mon, 21 May 2012 in Environmental and Occupational Hazards
Answered by Dr. Pavan Kumar Gupta 22 minutes later
Hello and thanks for query.
Your headache can have various reasons associated.
Constant working on computer can have strain on your neck muscles which can cause headache.
Constant glare on eyes can put strain on your eyes.
You are definitely having high blood pressure which can also cause headache.
In fact all these reasons combined are creating problems for you.
You must consult your doctor for the BP medication
Do get a repeat check up of your eyes to see if any change in the number of glasses you wear.
Try wearing your glasses regularly and get a anti glare film on your glasses.
Never work on your computer at a stretch.
You must take your eyes off from it for five minutes and do some walking or stretching of your muscles after every 45 minutes.
Do take proper rest and sleep.
I hope to have answered your query,however you can revert to me if there is any other query.
Thanks and good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor